MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number RE9ITE-DW-HP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the aid was not fixed.Customer stating part of the shell towards top is still broken.The hearing aid works but cutting into patients ear.Could still see skin on the aid as well.Stating the aid was not cleaned.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).A dhr review have been completed.No deviation or changes were found during manufacturing of the device.Investigation is still in progress, a final report will be submitted upon completion.
 
Additional Manufacturer Narrative
20-sep-2022: manufacturer's ref# sf (b)(4).A dhr review have been completed.No deviation or changes were found during manufacturing of the device.Investigation is still in progress, a final report will be submitted upon completion.20-oct-2022: investigation of the device was not possible, as the device was sent directly to repair and sent back to customer on 29-aug-2022.Final reportability rationale: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.The clinical investigation concluded: the case description indicates that the reported issue is related to a poor physical fit, resulting in the left hearing aid "cutting into" the end user's ear.Poor physical fit of hearing aids is identified in the risk analysis and mitigated to an acceptable level through modification of the hearing aid casing or a remake of the hearing aid.The user guide instructs the hearing aid user to contact the hearing care professional if skin irritation occurs.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered.Risk register reference: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register the above information in the case still indicates need for reporting.Based on the available information, the malfunction may lead to, or might led to, death or a serious injury if it were to recur or the event / incident did lead to, or might have led to, death or a serious injury.This case is considered as a single incident and will be included in regular trending.No actions have been initiated based on this individual event.This is a final report.
 
Event or Problem Description
20-sep-2022: it was reported the aid was not fixed.Customer stating part of the shell towards top is still broken.The hearing aid works but cutting into patients ear.Could still see skin on the aid as well.Stating the aid was not cleaned.20-oct-2022: despite multiple requests, no follow up information was received.No further information is expected to receive.This is a final report.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA 
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key15461454
Report Number3005650109-2022-00036
Device Sequence Number14176163
Product Code OSM
UDI-Device Identifier05708296174843
UDI-Public05708296174843
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRE9ITE-DW-HP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date09/21/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown